| Model Number |
02.07.1206R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 april 2022: lot 2013153: 53 items manufactured and released on 23-april-2021.Expiration date: 2026-04-12.No anomalies found related to the problem.To date, 24 items of the same lot have been sold without any similar reported event.
Event or Problem Description
Revision surgery at 6 months from primary due to tibial tray fixed cemented loosening.Tibial tray and liner swapped successfully.